A simple approach to calculation and control of unstable periodic orbits in chaotic piecewise-linear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)215-224
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume11
Issue number1
Publication statusPublished - Jan 2001
Externally publishedYes

Abstract

This paper describes a simple method for calculating unstable periodic orbits (UPOs) and their control in piecewise-linear autonomous systems. The algorithm can be used to obtain any desired UPO embedded in a chaotic attractor, and the UPO can be stabilized by a simple state feedback control. A brief stability analysis of the controlled system is also given.

Citation Format(s)

A simple approach to calculation and control of unstable periodic orbits in chaotic piecewise-linear systems. / Ueta, Tetsushi; Chen, Guanrong; Kawabe, Tohru.

In: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 11, No. 1, 01.2001, p. 215-224.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review